RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. J. Pure and Appl. Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Novosib. Gos. Univ., Ser. Mat. Mekh. Inform., 2014, Volume 14, Issue 3, Pages 19–28 (Mi vngu342)  

This article is cited in 1 scientific paper (total in 1 paper)

Harmonic Analysis of Nonquasianalytic Operators in Real Banach Space

E. E. Dikarev, D. M. Polyakov

Voronezh State University

Abstract: In the real Banach space we consider linear bounded invertible operator, norms of powers of which satisfy the condition of nonquasianalyticity. For this operator, we obtain conditions of existence of non-trivial invariant subspace and decomposability (in Foias sense).

Keywords: the real Banach space, operator spectrum, invariant subspaces, Beurling spectrum, decomposable (in Foias sense) operator.

Full text: PDF file (250 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences, 2016, 213:6, 823–831

UDC: 517.9
Received: 30.01.2014

Citation: E. E. Dikarev, D. M. Polyakov, “Harmonic Analysis of Nonquasianalytic Operators in Real Banach Space”, Vestn. Novosib. Gos. Univ., Ser. Mat. Mekh. Inform., 14:3 (2014), 19–28; J. Math. Sci., 213:6 (2016), 823–831

Citation in format AMSBIB
\Bibitem{DikPol14}
\by E.~E.~Dikarev, D.~M.~Polyakov
\paper Harmonic Analysis of Nonquasianalytic Operators in Real Banach Space
\jour Vestn. Novosib. Gos. Univ., Ser. Mat. Mekh. Inform.
\yr 2014
\vol 14
\issue 3
\pages 19--28
\mathnet{http://mi.mathnet.ru/vngu342}
\transl
\jour J. Math. Sci.
\yr 2016
\vol 213
\issue 6
\pages 823--831
\crossref{https://doi.org/10.1007/s10958-016-2743-z}


Linking options:
  • http://mi.mathnet.ru/eng/vngu342
  • http://mi.mathnet.ru/eng/vngu/v14/i3/p19

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. G. Baskakov, E. E. Dikarev, “Spectral theory of functions in studying partial differential operators”, Ufa Math. J., 11:1 (2019), 3–18  mathnet  crossref  isi
  • Вестник Новосибирского государственного университета. Серия: математика, механика, информатика
    Number of views:
    This page:233
    Full text:36
    References:44
    First page:46

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020